# SDR 29GA2017060400001

- Difficulty date: June 4, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N435XJ
- Make and model: Saab 340B
- Aircraft serial: 340B435
- Aircraft time: 34,194 hours, 38,589 cycles
- Engine: Ge CT79B
- Engine time: 29,508 hours, 35,877 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Seal
- Condition: Missing
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, A, J
- Precautionary procedure: E

## Discrepancy

AT APPROXIMATELY 400 FT, THE LT ENGINE TORQUE DROPPED BELOW 40% THEN ROSE BACK TO 80%,  3 TIMES.  THE AIRCRAFT YAWED REPEATEDLY TO THE LEFT AND THE OVER TEMP LIGHT ILLUMINATED. COULD HEAR POPPING ON THE LEFT, 3 TO 4 TIMES.  PX REPORTED FIRE OUT THE BACK OF THE ENGINE.    INSPECTED THE LT ENGINE AND FOUND PERISEAL MISSING AND HARDWARE, AIBSV STICKING, AND ALSO INSPECTED MID SCC CHECK VALVE AND CHECKED GOOD.  REMOVED AND REPLACED AIBSV IAW AMM 75-00-00, PLUS ALL PACKING AND SEALS. INSTALLED MISSING HARDWARE AT NR 1 ENGINE PERI SEAL IAW AMM 36-11-40-04. PERFORMED OPS CHECK IAW 72-00-00. PERFORMED GROUND POWER RUNS AND FOUND LT ENGINE NOT FLUCTUATING OR ANY POPPING SOUNDS. LT ENGINE CHECKED NORMAL.
